# SDR 9622949974

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9338
- Make and model: Doug DC-9-31
- Aircraft serial: 47347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE LEFT AND RIGHT SIDE KEEL BEAM FITTINGS AT FS 760 BULKHEAD.  REPLACED FITTINGS PER SRM 51-30-5.
